# SDR AALA200910563

- Difficulty date: December 17, 2008
- Submitted: January 19, 2009
- Operation: Air carrier
- Aircraft: N90511
- Make and model: Doug DC-9-82
- Aircraft serial: 49805
- Aircraft time: 55,787 hours, 28,637 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP MEMBRANE CRACKED AT STATION 218 OUTBOARD OF NUMBER 2 SEAT TRACK.  INSTALLED REPAIR PER AARD 53-20-00-16.
